How to get rid of acne

parker_growSeptember 13, 2008

Me Parker recently i m going through an irritating skin problem.I had a gr8 smooth skin a couple of months ago but right now noticing my skin gets oily gradually that even didn't scare me.What actually scare me is? The rashes which came out on my back, neck and forehead 2 days ago.As of now i m in a big trouble pls help me out by advising some useful medications to clear those rashes.

Thank you for reporting this comment. Undo
littleonefb

You need to go see your doctor. You need to have a doctor determine what the "rash" is on your back, neck and forehead.

It may or may not be acne, only a doctor can determine that for you.

Fran

    Bookmark   September 13, 2008 at 1:05PM
Thank you for reporting this comment. Undo
parker_grow

Ya itÂs a case of acne and doctor said that there is no need to worry about it.ItÂs in the first phase and prescribed me to take accutane as a solution.But I have no desire to use it because it has lots of side effects.Can u pls tell me an alternative one with out side effect.

    Bookmark   September 19, 2008 at 2:00AM
Thank you for reporting this comment. Undo
devorah

time

    Bookmark   September 19, 2008 at 2:12AM
Thank you for reporting this comment. Undo
michelle_phxaz

A good diet, a good facial cleanser, drink lots of water, and like Devorah said, time.

    Bookmark   September 19, 2008 at 4:59AM
Thank you for reporting this comment. Undo
latoure

If you are interessted, you may access an article I have written on how to get rid of your acne for good naturally and safely.

Go Here:http://www.squidoo.com/CureYourAcneFastTheLatestTechniquestobeAcneFree

Here is a link that might be useful: Get rid of Acne

    Bookmark   September 29, 2008 at 6:55PM
Thank you for reporting this comment. Undo
izzie

Acne just doesn't appear overnight. A reputable Doctor would not choose to treat you with accutane, they would try other, safer, treaments first. It sounds more like some type of allergic reaction or irritation. Maybe you are using a different detergent washing clothes, different soap in bath. Accutane is usually a last resort medication for long time severe acne that doesn't respond to other treatment. Accutane is very expensive and side effects can be bad for some peole. Go see another Doctor if that is really what was prescribe on first visit.

    Bookmark   October 1, 2008 at 11:14AM
Thank you for reporting this comment. Undo
littleonefb

I agree with izzie, get another doctor opinion ASAP.

Fran

    Bookmark   October 2, 2008 at 1:14AM
Sign Up to comment
More Discussions
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
Relentless Night Cough/Post Nasal Drip
Hello, I am desperately seeking information/advice...
wowibrug
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
incisional hernia
Have you had hernia surgery with mesh placed? I am...
sasha7
Sponsored Products
Real Carriage Rustic Alder Horizontal Plank - BDK-AL-3681-R-WX
$800.00 | Hayneedle
Cobblestone Rug 3'6" x 5'6" - PURPLE
$259.00 | Horchow
Courtly Check Rug 2' x 3'
$140.00 | Horchow
4'x6' Handmade Bamboo Silk Multicolored Lori Buft Gabbeh Oriental Rug Sh20185
1800 Get A Rug
Sandberg Furniture Hollywood Glamour Nightstand
Overstock.com
Honor Hurricane
Lightology
Drifted Horse Head
$269.99 | Dot & Bo
Daily Schedule Chart Set
$9.49 | zulily
© 2015 Houzz Inc. Houzz® The new way to design your home™